Journal of Inequalities and Applications
Journal of Inequalities and Applications is a peer-reviewed open access journal published under the brand SpringerOpen. The aim of this journal is to provide a multi-disciplinary forum of discussion in mathematics and its applications in which the essentiality of inequalities is highlighted. This Journal accepts high quality articles containing original research results and survey articles of exceptional merit. Subject matters should be strongly related to inequalities, such as, but not restricted to, the following: inequalities in analysis, inequalities in approximation theory, inequalities in combinatorics, inequalities in economics, inequalities in geometry, inequalities in mechanics, inequalities in optimization, inequalities in stochastic analysis and applications.
3 Volumes 3 Issues 876 Articles available from 2011 - 2013Browse Volumes & Issues
Choonkil Park (November 2013)
Daqing Lu (October 2013)
- Journal Title
- Journal of Inequalities and Applications
- Open Access
- Available under Open Access This content is freely available online to anyone, anywhere at any time.
- Volume 2011 / 2011 - Volume 2013 / 2013
- Online ISSN
- Springer International Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.